# SDR AALA201705089002

- Difficulty date: May 7, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N963UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000191
- Aircraft time: 21,020 hours, 15,050 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Link
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MOUNT LINKS WORN.  REPLACED THE MOUNT LINKS IAW MM 71-00-20-450-804.
